Journal article icon

Journal article

AUTOMORPHISMS OF THE RATIONAL WORLD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-32.3.439

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
32
Issue:
3
Pages:
439-448
Publication date:
1985-12-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Source identifiers:
4110
Pubs id:
pubs:4110
UUID:
uuid:5aaf2632-1da7-46f2-9cb8-e8ef6566b703
Local pid:
pubs:4110
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP